# SDR HEEA064655

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310102101
- Condition: Damaged
- Location: Main Rotor Hub
- Part time: 1,832 hours
- Component: 407010100111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SEPARATION.  SERIAL NUMBERS REMOVED ARE LK-3751, LK-3800, LK-3811 AND LK-3746.  REPLACED WITH SERIAL NUMBERS LK-4768, LK-4833, LK-4382 AND LK-4709.
